# SDR AALA20100311MIA01

- Difficulty date: March 11, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 44,997 hours, 5,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 10D HAS A PANEL LOOSE AT FLOOR LEVEL WITH EMERGENCY LIGHT DAMAGED.  REPAIRED LIGHT ASSEMBLY AND SECURED PANEL.
